MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. SUPERHERO HEMODIALYSIS RELIABLE OUTFLOW; VASCULAR GRAFT PROSTHESIS

MERIT MEDICAL SYSTEMS INC. SUPERHERO HEMODIALYSIS RELIABLE OUTFLOW; VASCULAR GRAFT PROSTHESIS
Catalog Number SUPERHERO
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that approximately 2-3 weeks post venous outflow component [voc] implant procedure, the voc implant had migrated out of the patient's right atrium and had rotated laterally inside the patient's arm just past the patient's shoulder.The physician elected to extract the voc along with the graft from the patient's arm.The patient is currently receiving dialysis via a central venous catheter.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.

Brand Name
SUPERHERO HEMODIALYSIS RELIABLE OUTFLOW
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer Contact
bryson heaton bsn.rn
1600 merit pkwy
south jordan, UT 84095
8012531600
MDR Report Key18441102
Report Number1721504-2024-00001
Device Sequence Number8114509
Product Code DSY
UDI-Device Identifier00884450563908
UDI-Public884450563908
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSUPERHERO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown